# SDR SWAA2012080706464

- Difficulty date: August 2, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 31,348 hours, 21,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 803925
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP BETWEEN ROW 18 TO ROW 23.  REMOVED AND REPLACED BATTERY PER MM.
